Detail publikace

Positive solutions to generalized Dickman equation

Originální název

Positive solutions to generalized Dickman equation

Anglický název

Positive solutions to generalized Dickman equation

Jazyk

en

Originální abstrakt

The paper investigates large-time behaviour of positive solutions to a generalized Dickman equation. The asymptotic behaviour of dominant and subdominant positive solutions is analysed and a structure formula describing behaviour of all solutions is proved. A criterion is also given for sufficient conditions on initial functions to generate positive solutions with prescribed asymptotic behaviour with values of their weighted limits computed.

Anglický abstrakt

The paper investigates large-time behaviour of positive solutions to a generalized Dickman equation. The asymptotic behaviour of dominant and subdominant positive solutions is analysed and a structure formula describing behaviour of all solutions is proved. A criterion is also given for sufficient conditions on initial functions to generate positive solutions with prescribed asymptotic behaviour with values of their weighted limits computed.

BibTex


@article{BUT149458,
  author="Josef {Diblík}",
  title="Positive solutions to generalized Dickman equation",
  annote="The paper investigates large-time behaviour of positive solutions to a generalized Dickman equation. The asymptotic behaviour of dominant and subdominant positive solutions is analysed and a structure formula describing behaviour of all solutions is proved. A criterion is also given for sufficient conditions on initial functions to generate positive solutions with prescribed asymptotic behaviour with values of their weighted limits computed.",
  address="Elsevier",
  chapter="149458",
  doi="10.1016/j.aml.2018.03.004",
  howpublished="print",
  institution="Elsevier",
  number="10",
  volume="72",
  year="2018",
  month="march",
  pages="111--117",
  publisher="Elsevier",
  type="journal article in Web of Science"
}